... but the last 2 wks its messed up my sleep..im tired and i get aggitated at night..i havent taken the tablets for 3 days and still cant sleep..how long before its out my system and im back to normal?
Well, it you stropped abruptly, depending on numerous factors regarding your health, diet and habits this could linger for several weeks, possibly get a bit worse before it subsides. Best thing is to consult with the Dr that prescribed it, explain what you did here and get on the road to recovery.
Hi, yes it did that for me also! I hardly slept when i was taking it! I was working full time and tired, but still only managed about 4 hours a night. I was taking it at higher doses than you are though... Because of the way Tramadol works, and the dose you are/were taking, i would suggest that in about a week you should be sleeping better again. In the meantime you could try Nightnurse (short term), as long as it doesn't interact with anything else you are taking
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Dec 2017 • 5 answers
I was prescribed 50 mg tramadol for back/leg pain recently even though it doesn't do much for me. I?
Updated 6 Jan 2014 • 7 answers
Updated 12 Jan 2018 • 6 answers
Updated 18 Jun 2014 • 8 answers
Updated 9 May 2015 • 2 answers